Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("FREILING C")

Results 1 to 4 of 4

  • Page / 1
Export

Selection :

  • and

AN ANSWER TO A QUESTION OF SCHMIDT ON (ALPHA , BETA ) GAMESFREILING C.1982; J. NUMBER THEORY; ISSN 0022-314X; USA; DA. 1982; VOL. 15; NO 2; PP. 226-228; BIBL. 1 REF.Article

A MEAN VALUE THEOREM FOR GENERALIZED RIEMANN DERIVATIVESFEJZIC, H; FREILING, C; RINNE, D et al.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 2, pp 569-576, issn 0002-9939, 8 p.Article

Uniqueness of rectangularly convergent trigonometric seriesASH, J. M; FREILING, C; RINNE, D et al.Annals of mathematics. 1993, Vol 137, Num 1, pp 145-166, issn 0003-486XArticle

Generalizations of the wave equationASH, J. M; COHEN, J; FREILING, C et al.Transactions of the American Mathematical Society. 1993, Vol 338, Num 1, pp 57-75, issn 0002-9947Article

  • Page / 1